| Catalog Number |
LX105 |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: were there any patient consequences? if yes, please describe.Was there any bleeding? if yes, how was the bleeding controlled? what amount of blood loss (mls) occurred? was a transfusion required? was there any change to the procedure as a result of the event? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during coronary artery bypass graft, clips were moving to the proximal side during application on artery or vein.Clips are not getting applied on artery or vein and sometimes cause trauma.
Additional Manufacturer Narrative
(b)(4).Date sent: 11/17/2022 d4: batch # unk additional information was requested and the following was obtained: " were there any patient consequences? no.Was there any bleeding? details are not available.If yes, how was the bleeding controlled? details are not available.What amount of blood loss (mls) occurred? details are not available.Was a transfusion required? was there any change to the procedure as a result of the event? details are not available".